Advanced Search
MyIDEAS: Login to follow this series

Elsevier

Journal of Mathematical Economics


Contact information of Elsevier:
Web page: http://www.elsevier.com/locate/jmateco


Download restrictions: Full text for ScienceDirect subscribers only
Editor:

Additional information is available for the following registered editor(s): Felix Kubler Atsushi Kajii Bernard Cornet
For corrections or technical questions regarding this series, please contact (Zhang, Lei)
Series handle: repec:eee:mateco
Citations RSS feed: at CitEc
Impact factors: Simple (last 10 years), Recursive (10), Discounted (10), Recursive discounted (10), H-Index (10), Aggregate (10)
Access and download statistics
Top item: By citations. By downloads (last 12 months).

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8

2011, Volume 47, Issue 4-5

2011, Volume 47, Issue 3

2011, Volume 47, Issue 2

2011, Volume 47, Issue 1

2010, Volume 46, Issue 6

2010, Volume 46, Issue 5

2010, Volume 46, Issue 4

2010, Volume 46, Issue 3

2010, Volume 46, Issue 2

2010, Volume 46, Issue 1

2009, Volume 45, Issue 12

2009, Volume 45, Issue 11

2009, Volume 45, Issue 9-10

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8